# SDR 7AHR20131129002

- Difficulty date: November 20, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 5913528505
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OTBD TE FLAP SUPPORT FITTING ASSEMBLY & MOUNTING STUDS HAD PITTING CORROSION DAMAGE AT C CHECK INSPECTION BEYOND ALLOWABLE LIMITS.
